# SDR QXEA200500147

- Difficulty date: January 31, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,139 hours, 10,011 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522183
- Part serial: 021C0311
- Condition: Inoperative
- Location: Zone 100
- Part time: 9,139 hours, 10,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NR 1 AC GEN CAUTION LIGHT ON CLIMBOUT.  RECYCLED NR 1 AC GEN SWITCH CAUTION LIGHT REMAINED ILLUMINATED.  LEFT SWITCH IN OFF POSITION PER EMERGENCY CHECKLIST.  MAINTENANCE INTERROGATED EPCU AND FOUND FAULT CODE 27.  REPLACED NR 1 AC GCU, NO HELP.  REPLACED NR 1 AC GEN.  PERFORMED OPERATIONAL TEST OF THE VARIABLE FREQUENCY GEN SYSTEM, TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
